# SDR REXA2019011700088

- Difficulty date: January 17, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 27,911 hours, 25,771 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Part number: 601R3177271
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT HANDRAIL SUPPORT BRACKET IS CRACKED. REMOVED AND REPLACED HANDRAIL SUPPORT IAW SRM 51-42-21.
